Facebook Pixel

hello susan, my girlfriend reported to me dat she had drops of blood last nite dat lasted for about 4hrs, she has been feeling weak and no appetite to food, could it be as a result of d postinor2? wat does that show please

By December 5, 2014 - 6:31am
Rate This

drops of blood after postinor2

Add a Comment1 Comments

HERWriter Guide

Hi zuboy

Yes, bleeding after Postinor 2 is common and is a sign that it worked. As I said before, Postinor 2 is 90-95% effective. 

Side effects can include nausea so I would think that is why she is having some symptoms. 

Nobody can tell you 100% that someone won't get pregnant, all we can do is give you the information available. 

I think you are both over-thinking things. She can take a test in the next 12-14 days to ease her mind. Her risk is very low. 



December 5, 2014 - 7:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!